# SDR SWIA971611

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

RIGHT RUDDER STUCK JUST PAST HALF TRAVEL.  SHUT OFF BLUE RUDDER SYSTEM AND RUDDER TRAVEL BECAME FREE.  RETURNED TO SLC.  INSTALLED SERVICEABLE RUDDER ACTUATOR FOR BLUE SYSTEM IAW 27-20-00.  NO LEAKS NOTED.  OPS CHECKS GOOD.
